×

zbMATH — the first resource for mathematics

Modeles minimaux des variétés abeliennes sur les corps locaux et globaux. (French) Zbl 0132.41403

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] N. Bourbaki,Éléments de mathématique, liv. II(Algèbre), chap. VII, Actualités sc. et indust., no 1179, Paris, Hermann, 1952.
[2] W. L. Chow, Projective embedding of homogeneous spaces,Lefschetz Conference Volume, Princeton University Press, 1957. · Zbl 0091.33302
[3] J. Dieudonné etA. Grothendieck, Éléments de géométrie algébrique, I,Publ. Math. Inst. Htes Ét. scientifiques, Paris,4, 1960.
[4] M. Greenberg,Pro-algebraic structure on the rational subgroup of a p-adic abelian variety, Thesis, Princeton Univ., 1959.
[5] M. Greenberg, Schemata over local rings,Ann. Math., 73 (1961), pp. 624–648. · Zbl 0115.39004 · doi:10.2307/1970321
[6] J. Igusa, Fibre systems of jacobian varieties,Amer. J. Math., vol. 78 (1956), pp. 171–199 et 745–760. · Zbl 0074.15803 · doi:10.2307/2372489
[7] K. Kodaira, On compact analytic surfaces,Princeton Math. Series, 24, pp. 121–135. · Zbl 0137.17401
[8] S. Koizumi, On specialization of the Albanese and Picard varieties,Mem. Coll. Sci. Univ. Kyoto, 32 (1960), pp. 371–382. · Zbl 0107.14802
[9] S. Koizumi andG. Shimura, On specialization of abelian varieties,Scientific Papers of the College of General Education University of Tokyo, 9 (1959), pp. 187–211. · Zbl 0107.14801
[10] S. Lang,Abelian varieties, Interscience Tracts, New York, 1959.
[11] M. Lazard, Bemerkungen zur Theorie der bewerteten Körper und Ringe,Math. Nach, 12 (1954), pp. 67–73. · Zbl 0057.03001 · doi:10.1002/mana.19540120105
[12] E. Lutz, Sur l’équationy 2=x 3x dans les corps p-adiques,J. Crelle, 177 (1937), pp. 238–247. · JFM 63.0101.01 · doi:10.1515/crll.1937.177.238
[13] A. Mattuck, Abelian varieties overp-adic fields,Ann. Math., 62 (1955), pp. 92–119. · Zbl 0066.02802 · doi:10.2307/2007101
[14] A. Néron, Valeur asymptotique du nombre des points de hauteur bornée sur une courbe elliptique,International Congress of Math., Edinburgh, 1958.
[15] M. Rosenlicht, Some basic theorems on algebraic groups,Amer. J. Math., 78, 1956, pp. 401–443. · Zbl 0073.37601 · doi:10.2307/2372523
[16] P. Samuel, Algèbre locale,Mém. Sci. Math., no 123, Paris, Gauthier-Villars, 1953.
[17] G. Shimura (cité [R]), Reduction of algebraic varieties with respect to a discrete valuation of the basic field,Amer. J. Math., 77 (1955), pp. 134–176. · Zbl 0065.36701 · doi:10.2307/2372425
[18] J.-P. Serre,Groupes algébriques et corps de classes, Act. sc. et indust., no 1264, Paris, Hermann, 1959. · Zbl 0097.35604
[19] J.-P. Serre, Groupes proalgébriques,Publ. Math. Inst. Htes Ét. scientifiques, Paris, 7, 1962.
[20] J.-P. Serre,Corps locaux, Act. sc. et indust., no 1296, Paris, Hermann, 1962. · Zbl 0137.02601
[21] A. Weil (cité [F]).Foundations of Algebraic Geometry, Amer. Math. Soc. Colloquium Publ, vol. 29, New York, 1946, 2e éd. · Zbl 0063.08198
[22] A. Weil,Variétés abéliennes et courbes algébriques, Act. sc. et indust., no 1064, Paris, Hermann, 1948.
[23] A. Weil, Arithmetic on algebraic varieties,Ann. Math. (2), 53 (1951), pp. 412–444. · Zbl 0043.27002 · doi:10.2307/1969564
[24] A. Weil, The field of definition of a variety,Amer. J. Math., 78, no 3 (1956), pp. 509–524. · Zbl 0072.16001 · doi:10.2307/2372670
[25] E. Witt, Zyklische Körper und Algebren der Charakteristikp vom Gradep n,J. Crelle, 176 (1936), pp. 126–140.
[26] O. Zariski, The problem of minimal models in the theory of algebraic surfaces,Amer. J. Math., 80, no 1, 1958), pp. 146–184. · Zbl 0085.36202 · doi:10.2307/2372827
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.